쿠에티아핀 과다 복용 후 발생한 가역적 후뇌 병증
Posterior Reversible Encephalopathy after Quetiapine Overdose
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Quetiapine is an atypical antipsychotic drug that can cause sinus tachycardia, hypotension, coma, etc. with overdose, and rarely convulsions, rhabdomyolysis and neuroleptic malignant syndrome. Posterior reversible encephalopathy syndrome usually occurs in association with hypertension, but can occur rarely in rhabdomyolysis accompanied by acute kidney injury and arginine vasopressin axis hyperstimulation. We report the experience of a patient hospitalized with a quetiapine overdose who developed drug-induced rhabdomyolysis and reversible encephalopathy without hypertension after acute renal injury.
Abstract
Quetiapine is an atypical antipsychotic drug that can cause sinus tachycardia, hypotension, coma, etc. with overdose, and rarely convulsions, rhabdomyolysis and neuroleptic malignant syndrome. Posterior reversible encephalopathy syndrome usually occurs in association with hypertension, but can occur rarely in rhabdomyolysis accompanied by acute kidney injury and arginine vasopressin axis hyperstimulation. We report the experience of a patient hospitalized with a quetiapine overdose who developed drug-induced rhabdomyolysis and reversible encephalopathy without hypertension after acute renal injury.
참고문헌 (9)
- Packard K, "Antipsychotic use and the risk of rhabdomyolysis", J Pharm Pract, 27, pp.501~512 (2014)
- Chen JA, "Delayed-onset seizure in a mild quetiapine overdose : report of a case and review of the literature", Case Reports Psychiatry, 15, pp.7623051~ (2018)
- 김우정, "횡문근융해증에 의한 급성 신손상 환자에서 발생한 고혈압성가역적후두부뇌병증 증후군 1예", Kidney Research and Clinical Practice, 30(4), pp.394~398 (2011), 대한신장학회
- Tariot PN, "Use of quetiapine in elderly patients", J Clin Psychiatry, 63, pp.21~26 (2002)
- Hernandez SD, "Atypical neuroleptic malignant syndrome in the setting of quetiapine overdose : a case report and review of the literature", Cureus, 13, pp.e12602~ (2021)
- Dickman JRM, "An uncommonly recognized cause of rhabdomyolysis after quetiapine intoxication", Am J Emerg Med, 28, pp.1060~ (2010)
- Raman R, "Various imaging manifestations of posterior reversible encephalopathy syndrome(PRES)on magnetic resonance imaging(MRI)", Pol J Radiol, 82, pp.64~70 (2017)
- Lily Kim, "Posterior Reversible Encephalopathy Syndrome in a Case of Vancomycin-Induced Acute Kidney Injury", Journal of Clinical Neurology, 17(1), pp.140~141 (2021), 대한신경과학회
- Bérenger Largeau, "Posterior reversible encephalopathy syndrome in clinical toxicology : a systematic review of published case reports", Front Neurol, 10, pp.1420~ (2020)
